# SDR UIEA2020041100738

- Difficulty date: April 11, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,058 hours, 17,518 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 3640209
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP. THREE START ATTEMPTS AFTER LANDING.( TRANSFERRED TO MDDR 126965 IAW MEL 49-11-01A , CAT 'C'.   REF LOG PAGE 1150271 ITEM 4: REMOVED AND REPLACED APU ECU IAW AMM 49-61-05, OPS CHECK GOOD. THIS CLEARS MDDR 126965. )
